Tylenol Children's Acetaminophen Suspension Liquid

Children's Tylenol Acetaminophen Suspension Liquid, quickly relieves children's fever and pain symptoms due to teething, immunizations, headache, mild to moderate aches, minor muscle sprains and strains, colds, or flu. What's more, Children's Tylenol won't upset little stomachs. The berry-flavoured syrup is dye-free for children who may be sensitive or allergic to dyes. Children's Tylenol Acetaminophen Suspension Liquid, comes in a 100-millilitre bottle.

Features:
  • Relieves children's fever and pain symptoms
  • For teething, immunizations, colds, or flu
  • Formulated for children 2 to 11 years
  • Contains acetaminophen for pain relief
  • Gentle on the stomach
  • Dye-free formula
  • 100 mL bottle      
Directions: For accurate dosing, follow the instructions carefully. If possible, use weight to dose, otherwise use age. Remove cap and squeeze dose into dosing cup. The enclosed measuring cup has been specially designed for use with these products. Use only the enclosed measuring cup to dose. Children's TYLENOL Suspension Liquids are not the same concentration as Infant's TYLENOL Concentrated Drops. Single dose may be repeated every four to six hours as needed. Do not give more than five doses per day.
 
Single Oral Dose:
Children under 2 years, under 24 lbs (under 11 kg): use Infants' TYLENOL Concentrated Drops
Children 2 - 3 years, 24 - 35 lbs (11 - 15.9 kg): 5 mL (1 tsp)
Children 4 - 5 years, 36 - 47 lbs (16 - 21.9 kg): 7.5 mL (1.5 tsp)
Children 6 - 8 years, 48 - 59 lbs (22 - 26.9 kg): 10 mL (2 tsp)
Children 9 - 10 years, 60 - 71 lbs (27 - 31.9 kg): 12.5 mL (2.5 tsp)
Children 11 years, 72 - 95 lbs (32 - 43.9 kg): 15 mL (3 tsp)

Medicinal Ingredient: Acetaminophen (160 mg/5 mL).

Non-Medicinal Ingredients: Butylparaben, carboxymethylcellulose sodium, cellulose, flavours, glycerin, propylene glycol, propylparaben, purified water, sodium citrate, sorbitol, sucralose, sucrose, xanthan gum.

Caution:
Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if your child develops allergic wheezing, their symptoms last for more than five days, or fever lasts more than three days. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, and rash. If a skin reaction occurs, stop use and seek medical help right away. Ask a doctor or pharmacist before use if your child has a serious liver or kidney disease or uses any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications. Do not use if carton seal or bottle neck band is broken. Children's TYLENOL and Junior Strength Children's TYLENOL products are in child resistant packages. Store at room temperature, 15 to 30°C (59 to 86°F). Protect from light. For your medicine cabinet. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms, such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Emergency numbers can usually be found in the telephone directory.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 5 out of 5 by from awesome product... The only flavour my kids appreciate. Doesn't upset an empty tummy.
Date published: 2018-07-08
Rated 5 out of 5 by from Amazing product! My go to product for whenever my kids are sick! Very effective, works great every time!
Date published: 2016-02-29
Rated 5 out of 5 by from amazing product its very affective its good product for kids
Date published: 2016-03-11
Rated 5 out of 5 by from Great Tylenol Product for Children!! I have been using this product for my Granddaughter for eight years. She is sick very often and this product helps her with her stuffiness and coughing. This product lasts through the night and really helps, thanks Tylenol for a great product!
Date published: 2018-04-27
Rated 5 out of 5 by from Good, works for fevers My toddler/preschooler actually asks for this medicine when she is sick because it tastes good.
Date published: 2018-07-25
Rated 5 out of 5 by from easy to give Great taste too, the new bottle is great, less spilling accidts
Date published: 2016-03-18
Rated 5 out of 5 by from Our daughter likes the taste We keep this in the house because, when your kids are little, it's not a matter of if they'll get sick, but when. I make sure we always have some in the house since we live rurally and loading the kids up to go buy some medicine isn't all that easy to do. I trust Tylenol because it's the brand I've always used, and the brand my parents always used. It's also the brand that's been recommended to me at our local clinic. My daughter loves the taste, which is a big bonus when you're trying to get a sick, cranky kid to swallow something.
Date published: 2015-06-23
Rated 5 out of 5 by from Always works I can always count on children's Tylenol to help my little ones when they are not feeling their best. We always have this in our house and it works great on everything from fever, pain and teething. A must have for every parent.
Date published: 2016-02-28
  • y_2020, m_9, d_23, h_15
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_230
  • loc_en_CA, sid_80380, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 3.94ms
  • REVIEWS, PRODUCT